# SDR SWIA202005190829

- Difficulty date: March 18, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CHAFING ON EXTERNAL SKIN BETWEEN FS 349.00 AND FS 369.00, ABOVE AND BELOW STRG 23 (UNDER FWD SIDE POTABLE WATER SERVICING DOOR CUTOUT)   (C-CHECK) RO 5/16/2020   BLENDED DAMAGED AREA ON RH EXTERNAL SKIN BETWEEN FS349.00 AND FS369.00 ABOVE AND BELOW STRG 23R (UNDER FWD SIDE POTABLE WATER SERVICING DOOR CUTOUT) REF CRJ900 SRM.  ORIGINAL MATERIAL THICKNESS .061" (CHEM) AND .120" (NON-CHEM) REF CRJ900 SRM. REMAINING MATERIAL THICKNESS .062" (CHEM) AND .116" (NON-CHEM). MATERIAL LOSS 0.0" (CHEM) AND .004" (NON-CHEM). MAX MATERIAL LOSS ALLOWED .025" (CHEM) AND NO DAMAGE ALLOWED ON NON-CHEM MILLED AREA. FOUND TO BE OUT OF LIMITS REF CRJ900 SRM.  COMPLIED WITH REO
